# SDR AALA006051

- Difficulty date: March 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - CCI NR 2, EMERGENCY LIGHT INOPERATIVE AT 24.  REPAIRED BROKEN WIRE.  OPS CHECK GOOD.  (M)
